# SDR 98ZZZM499

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK INSPECTION DISCOVERED CRACKING CONDITIONS ON THE BOTTOM OF THE INNER FRAME CHORD ON BOTH LEFT (LBL 70.53) AND RIGHT (RB 70.53) SIDES OF THE AIRCRAFT AT BS 616.  REPAIRED BY INSPECTING THE AFFECTED AREA PER SERVICE BULLETIN NUMBER 737-53-1182 SECTION III AND FIGURE 2, REMOVING THE CHORDS, TRIMMING OUT THE CRACKS, FABRICATING AND INSTALLING REPAIR ANGLES PER INSTALLING CHORDS WITH FASTENERS PER SRM.  ACCOMPLISHED IAW AWAA, ENGINEERING REPAIR 3-53-15-23.  (M)
